ISSN: 2375-3927
International Journal of Mathematical Analysis and Applications  
Manuscript Information
Harmonic Univalent Functions Defined by Q-Calculus Operators
International Journal of Mathematical Analysis and Applications
Vol.5 , No. 2, Publication Date: May 16, 2018, Page: 39-43
264 Views Since May 16, 2018, 405 Downloads Since May 16, 2018

Jay M. Jahangiri, Mathematical Sciences, Kent State University, Kent, U.S.A..


The fractional q-calculus is the q-extension of the ordinary fractional calculus and dates back to early 20-th century. The theory of q-calculus operators are used in various areas of science such as ordinary fractional calculus, optimal control, q-difference and q-integral equations, and also in the geometric function theory of complex analysis. In this article, for the first time, we apply certain q-calculus operators to complex harmonic functions and obtain sharp coefficient bounds, distortion theorems and covering results.


Q-Calculus, Harmonic, Univalent, Salagean Operators


F. H. Jackson, q-Difference Equations, Amer. J. Math. 32 (4) (1910), 305-314. MR1506108.


G. E. Andrews, R. Askey and R. Roy, Special Functions, Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, 71, 1999. MR1688958.


M. E. H. Ismail, E. Merkes and D. Styer, A gerneralization of starlike functions, Complex Variables Theory Appl. 14 (1-4) (1990), 77-84. MR1048708.


S. D. Purohit and R. K. Raina, Certain subclasses of analytic functions associated with fractional q-calculus operators, Math. Scand. 109 (1) (2011), 55-70. MR2831147.


S. Kanas and D. Raducanu, Some class of analytic functions related to conic domains, Math. Slovaca. 64 (5) (2014), 1183-1196. MR3277846.


S. Agrawal, Coefficient estimates for some classes of functions associated with q-function theory, Bull. Aust. Math. Soc. 95 (3) (2017), 446-456. MR3646797.


M. Govindaraj and S. Sivasubramanian, On a class of analytic functions related to conic domains involving q-calculus, Anal. Math. 43 (3) (2017), 475-487. MR3691744.


G. S. Salagean, Subclasses of univalent functions, Complex Analysis - Fifth Romanian Finish Seminar, Bucharest, 1 (1981), 362-372. MR0738107.


J. Clunie and T. Sheil-Small, Harmonic univalent functions, Ann. Acad. Sci. Fenn. Ser. AI Math. 9 (1984), 3-25. MR0752388.


H. Lewy, On the non-vanishing of the Jacobian in a certain one-to-one mappings, Bull. Amer. Math. Soc. 42 (10) (1936), 689-692. MR1563404.


J. M. Jahangiri, Harmonic functions starlike in the unit disk, J. Math. Anal. Appl. 235 (2) (1999), 470-477. MR1703707.


J. M. Jahangiri, G. Murugusundaramoorthy and K. Vijaya, Salagean-type harmonic univalent functions, Southwest J. Pure Appl. Math. 2 (2002), 77-82. MR1953964.

  Join Us
  Join as Reviewer
  Join Editorial Board